# SDR CA991209022

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech C90A
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 903610373
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) C90A KINGAIR EN ROUTE FROM WINNIPEG TO EDMONTON.  ON ARRIVAL EDMONTON, GEAR SELECTED DOWN, CREW OBSERVED 2 GREEN LIGHTS AND A RED LIGHT IN HANDLE.  CREW SELECTED GEAR UP AND PROCEEDED TO CALGARY DUE TO WEATHER CONDITIONS.  GEAR SELECTED DOWN IN CALGARY.  FIELD AVIATION IN CALGARY REPLACED LEFT HAND GEAR DOWNLOCK SWITCH, P/N 90-361037-3.
